# SDR SWAA2016041450914

- Difficulty date: February 27, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 655288011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER FWD CORNER CRACKED IN BEAR STRAP.  REPAIRED BEAR STRAP IAW EA.
